MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562670
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Problem (1384); Failure to Cut (2587)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare device was used during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare was unable to open, thus it was unable to completely cut through the polyp.The snare was stuck around a pedunculated polyp, and they were unable to remove it during the case.The patient had to be sent to the hospital.The procedure was not completed due to the event.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare device was used during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare was unable to open, thus it was unable to completely cut through the polyp.The snare was stuck around a pedunculated polyp, and they were unable to remove it during the case.The patient had to be sent to the hospital.The procedure was not completed due to the event.There were no patient complications reported as a result of this event.Correction noted on march 19, 2025.The correct procedure date is (b)(6) 2025.Additional information received on march 17, 2025 it was confirmed that the type of treatment the patient had at the hospital was an endoscopic procedure.The polyp was incompletely resected piecemeal by hot snare.The entrapped snare was dislodged and retrieved with rat tooth forceps.Four clips were placed for hemostasis.Additionally, the patient was admitted for monitoring overnight, with plan to repeat colonscopy after 3 months.
 
Additional Manufacturer Narrative
Block h2: correction.Block h6: imdrf impact code f1001 captures the reportable event of procedure cancelled/rescheduled.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f2202 captures the reportable event of an endoscopic procedure.Imdrf device code a050702 captures the reportable event of loop failure to cut.Imdrf device code a150208 captures the reportable event of entrapment of device.Block h11: correction: block b5 (describe event or problem) has been corrected.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21322853
Report Number3005099803-2025-00272
Device Sequence Number12729226
Product Code FDI
UDI-Device Identifier08714729748083
UDI-Public(01)08714729748083(17)260116(10)30869617
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model NumberM00562670
Device Catalogue NumberM00562670
Device Lot Number0030869617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/02/2025
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown